# SDR SIMA200606601

- Difficulty date: March 6, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N702AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145164
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Elect Alert Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: C

## Discrepancy

DURING TAXI TO ROLL AFTER APU SHUTDOWN GOT AN ELECTRIC EMERGENCY ABNORMAL/ EMERGENCY LIGHTS NOT ARMED.  CREW DID AN ABORTED TAKEOFF, HOWEVER, IT DOES NOT REFLECT IT IN THE LOG BOOK WRITE-UP.  PERFORMED ALL CHECKS IAW THE FIM AND COULD NOT DUPLICATE PROBLEM.  AIRCRAFT RETURNED TO SERVICE.  (K)
